MAUDE Adverse Event Report: ROI CPS, LLC REGARD; CABG PACK PART A

ROI CPS, LLC REGARD; CABG PACK PART A
Model Number CV01060A
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
A tear was discovered in the vented bag prior to case set up.
 
Event or Problem Description
A tear was discovered in the vented bag prior to case set up.
 
Additional Manufacturer Narrative
Roi cps, llc performed an investigation into the cause of the damages to the vented bag containing the convenience kit.The results of the investigation were provided to the end user facility.

Brand Name
REGARD
Common Device Name
CABG PACK PART A
Manufacturer (Section D)
ROI CPS, LLC
3000 east sawyer road
republic MO 65738
Manufacturer (Section G)
ROI CPS, LLC
3000 east sawyer road
republic MO 65738
Manufacturer Contact
cheyenne stewart
3000 east sawyer road
republic, MO 65738
4176473205
MDR Report Key20144712
Report Number3014527682-2024-00018
Device Sequence Number8259488
Product Code OEZ
UDI-Device Identifier10194717119173
UDI-Public(01)10194717119173(17)250630(10)101531
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2025
Device Model NumberCV01060A
Device Catalogue Number800249001
Device Lot Number101531
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2024
Supplement Date Received by Manufacturer08/08/2024
Initial Report FDA Received Date09/05/2024
Supplement Report FDA Received Date11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown